# SDR SWAA2021081702481

- Difficulty date: July 21, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 40,018 hours, 20,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR ESCAPE SLIDE FWD MOUNT ( WITH DOOR OPEN) CRACKED / R&R SLIDE MOUNT BRACKET PER SRM 51-10-02
